News

Roszdravnadzor named two reasons for temporary interruptions in medicines in pharmacies

Roszdravnadzor issued a warning to patients and doctors.  In pharmacies, temporary interruptions with certain medicines are possible.

Roszdravnadzor issued a warning to patients and doctors. In pharmacies, temporary interruptions with certain medicines are possible.

A photo: Svetlana MAKOVEEVA

Roszdravnadzor issued a warning to patients and doctors. In pharmacies, temporary interruptions with certain medicines are possible. Causes – increased demand and related “logistical problems of suppliers and manufacturers”. Simply put, distributors can’t keep up with the volume of orders. After all, the incidence of influenza, SARS and covid is still high. In addition, after an active celebration during the winter holidays, some people have exacerbated chronic diseases. And right now, complications of the same flu are beginning to appear in those who have been ill on the eve of the New Year.

The situation is similar abroad. There, too, because of the increased demand, there are not enough medicines in pharmacies. Yes, in the UK deficit the simplest tablets to reduce fever and cough powders. IN THE USA disappear drugs for asthma patients, herpes treatment, broad-spectrum antibiotics.

Roszdravnadzor assured that “distributors are taking measures to change logistics routes and prompt delivery of drugs to pharmacy organizations.” At the same time, scammers may become more active right now, the department said. And they called the signs of the behavior of scammers:

– they offer to quickly deliver the medicine you need at a price that is significantly different from the usual: greatly overestimated or underestimated;

– they ask to make an advance payment in the amount of 50 to 100% of the cost of the medicine.

In order not to lose money, order medicines only with payment upon receipt. And only in proven pharmacy organizations, experts advise. If you have any doubts, you can call the hotline of Roszdravnadzor: 8 800 550 99 03

Taking into account the fact that temporary interruptions with certain medications are possible, patients should consult with their doctor – what can replace the prescribed drug. What are the options – details in the memo “KP”.

Leave a Reply

Your email address will not be published. Required fields are marked *

Back to top button